# SDR 9801691152

- Difficulty date: January 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152US
- Make and model: Doug DC-10-40
- Aircraft serial: 46761
- Engine: Pwa JT9D20
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 3 Engine
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LANDING ROLLOUT, THE NR 3 ENGINE COMPRESSOR STALLED.  THE EGT REACHED 670C AND THE ENGINE WAS SHUT DOWN.  THE CREW RESTARTED THE ENGINE WHILE TAXIING WITH ALL PARAMETERS NORMAL.  MAINTENANCE PERFORMED A VISUAL INSPECTION OF THE ENGINE AND AN OPERATIONAL CHECK OF THE RABS WITH NO DEFECTS FOUND.  THE AIRCRAFT RETURNED TO SERVICE.
